Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Vasovagal attacks since childhood. Other tests normal. Suffered syncope episodes. How to treat it?

I m 24 year old, suffering from Vasovagal Attacks since childhood. All Heart Investigations including HUTT (Head Uptilt test) were done. All investigations were normal except the HUTT test which confirmed the Vasovagal Problem. I was not Prescribed any medicines for the same. Recently i suffered 2-3 syncope episodes in 6 months. Please advice what steps to prevent or treat the syndrome . Thanks you.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You ought to consult a Neurologist for appropriate assessment and assistance...

Non-pharmacological measures like compression stockings / Drugs like midodrine are often useful..

The following article will be of immense help –

The treating doctor may suggest them depending on need, based on his evaluation of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 7 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor